| Model Number |
2030 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: (b)(6) 2025.Device was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a cesarean section delivery in (b)(6) 2025.The insorb stapler was used for surgical site closure.The surgical site dehisced post-op and required closure.No additional information was provided.2030 insorb 2026-01-0000508.
Additional Manufacturer Narrative
Updated: a2, a6, b2, b3, b4, b5, e3, e4, g2, g3, g6, h2, h3, h6, h11.Updated with medwatch information.
Event or Problem Description
It was reported that the patient underwent a cesarean section delivery in (b)(6) 2025.The insorb stapler was used for surgical site closure.Attempts were made, but no additional information was provided.Per medwatch: full wound dehiscence pod 1 s/p primary c/s after use of insorb stapler for closure.Resulting in extended hospitalization and blood transfusion.
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h6, h11.Distribution history: the complaint product was manufactured by csi.Manufacturing record review: a review of the device history record could not be performed because the lot/serial number was not provided.Should the complaint product lot/serial number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint wound separation is reported.However, in those cases, no further information was provided and no evidence to confirm the complaint was found.Product receipt: the complaint product was not returned to csi.Visual eval: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Any relevent cust or clinical info: there was no relevant customer or clinical information provided.Root cause: a definitive root cause for this issue could not be determined.Details regarding the specific surgery, procedural steps, and the physician's technique and level of proficiency are unknown.The ifu outlines the proper closure technique and provides considerations intended to minimize superficial or external staple placement; however, the post-operative care performed in this case is also unknown.Wound separation is listed as a potential adverse reaction in the ifu.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
Event or Problem Description
No additional information.